Lyrica and Hair Loss

Hair loss (known medically as alopecia) is a rare side effect of Lyrica® (pregabalin). In previous clinical studies, between 1 in 100 and 1 in 1,000 people taking Lyrica experienced hair loss. The exact percentage of people who developed hair loss while taking Lyrica was not reported. Because hair loss is so common in the general public, it is difficult to say whether hair loss is caused by Lyrica, genetics, other factors, or a combination of these things.
 
If you are taking Lyrica and hair loss becomes a problem, talk with your healthcare provider. Depending on how severe the hair loss is, there are things that he or she may be able to do. If your hair loss continues to be bothersome or if your healthcare provider believes that Lyrica is causing your hair loss, he or she may recommend trying a different epilepsy, diabetic neuropathy, fibromyalgia, or postherpetic neuralgia treatment.
Foods to Improve Your Fibromyalgia

Lyrica Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.